# SDR DXTA200500684

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 9,099 hours, 7,374 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE GEAR UNSAFE LIGHT REMAINED LIT AND HYD PRESS LIGHT ALSO REMAINED ILLUMINATED.  GEAR RETURNED TO DOWN AND LOCKED AFTER PERFORMING CHECK LIST ITEMS.    REPLACED ALL PARTS OF BRACKET ASSY PER CE500 SERIES COMPONENT M/M 32-20-01, PERFORMED LANDING GEAR RETRACTION/EXTENSION WITH NO DEFECTS NOTED.
